# SDR 20010531CW005

- Difficulty date: May 9, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N414KD
- Make and model: Israel GALAXY
- Aircraft serial: 022
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 66434303053
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER AIR DUCT WAS FOUND TO BE LEAKING AT FACTORY SEALED SEAMS CAUSING LOW AIRFLOW TO RIGHT SIDE OF CABIN CONDITIONED AIR OUTLETS.
